MathSciNet Relay Station
MathSciNet bibliographic data
MR897086 (89g:60081) 60F05
Peligrad, Magda The convergence of moments in the central limit theorem for $\rho$-mixing sequences of random variables. Proc. Amer. Math. Soc. 101 (1987), no. 1, 142–148.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement